Amplitude equations close to a triple-(+1) bifurcation point of D4-symmetric periodic orbits in O(2) equivariant systems

Sánchez, Juan; Net, Marta y Vega de Prada, José Manuel (2006). Amplitude equations close to a triple-(+1) bifurcation point of D4-symmetric periodic orbits in O(2) equivariant systems. "Discrete and Continuous Dynamical Systems Series B", v. 6 (n. 6); pp. 1-24. ISSN 1531-3492. https://doi.org/10.3934/dcdsb.2006.6.1357.

Descripción

Título: Amplitude equations close to a triple-(+1) bifurcation point of D4-symmetric periodic orbits in O(2) equivariant systems
Autor/es:
  • Sánchez, Juan
  • Net, Marta
  • Vega de Prada, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Discrete and Continuous Dynamical Systems Series B
Fecha: Noviembre 2006
Volumen: 6
Materias:
Palabras Clave Informales: Amplitude equations, symmetric periodic orbits, thermal convection.
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (966kB) | Vista Previa

Resumen

A two-dimensional thermal convection problem in a circular annulus subject to a constant inward radial gravity and heated from the inside is considered. A branch of spatio-temporal symmetric periodic orbits that are known only numerically shows a multi-critical codimension-two point with a triple +1-Floquet multiplier. The weakly nonlinear analysis of the dynamics near such point is performed by deriving a system of amplitude equations using a perturbation technique, which is an extension of the Lindstedt-Poincaré method, and solvability conditions. The results obtained using the amplitude equation are compared with those from the original system of partial differential equations showing a very good agreement.

Más información

ID de Registro: 6088
Identificador DC: http://oa.upm.es/6088/
Identificador OAI: oai:oa.upm.es:6088
Identificador DOI: 10.3934/dcdsb.2006.6.1357
URL Oficial: http://aimsciences.org/journals/displayArticles.jsp?paperID=1950
Depositado por: Memoria de Investigacion 2
Depositado el: 18 Feb 2011 12:33
Ultima Modificación: 20 Abr 2016 14:43
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM